MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 49

SERF BI MENTUM PFRK PE LINER 28 49
Catalog Number DS10014928
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to early infection.Head liner exchanged.Doi- (b)(6) 2023, dor- (b)(6) 2023, affected side- right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM PFRK PE LINER 28 49
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key17603620
Report Number1818910-2023-150050
Device Sequence Number6283937
Product Code LZO
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2023
Report Date (Section F) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10014928
Device Lot Number2103646A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2023
Event Location Hospital
Date Report to Manufacturer08/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5; PINNACLE DM LINER 56_49
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight94 KG
Date Report Sent to FDA08/23/2023